# SDR DALA2019042952727

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 74,937 hours, 24,228 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC CALL BACK PRIOR TO DEPARTURE AFT RIGHT DOOR WILL NOT ARM.   FOUND A LOOSE LANYARD LOOSE. RE-SECURED AND PERFORMED OPERATIONAL CHECK PER B757 AMM 52-71 OPS CHECK GOOD. (5816592)
